Skip to Content
Home > Wellness > Health Library > Heart Failure: Avoiding Medicines That Make Symptoms Worse
If you have
heart failure, you need to be extra careful with
medicines. Some can make your heart failure worse. Other medicines may not mix
well with your heart failure drugs.
This Actionset will help you
learn which medicines you may need to avoid and what questions to ask your
doctor or pharmacist.
Talk to your doctor or a pharmacist.
Show him or her a list of all the medicines you take.
It's important to keep an up-to-date
list of your medicines. Here are some tips:
What if you need to take a medicine
that can make heart failure worse? Here are some things you can do:
Call your doctor if you have
symptoms that your heart failure is getting worse, including the following:
October 31, 2013
Rakesh K. Pai, MD, FACC - Cardiology, Electrophysiology & Margaret Hetherington, PHM, BsC - Pharmacy
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2014 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
Our interactive Decision Points guide you through making key health decisions by combining medical information with your personal information.
You'll find Decision Points to help you answer questions about:
Alamance Regional Medical Center1240 Huffman Mill RoadBurlington, NC 27215336-538-7000
©2014 Alamance Regional Medical Center
• All Rights Reserved •